Posted by melley on December 1, 2003, at 16:36:15
In reply to I'm leaning towards no on Lexapro, posted by Bill435 on November 27, 2003, at 14:27:41
I can't imagine how you could have a caffeiney feeling on lexapro! I took 10mg and was practically asleep all the time; now I take 5 mg and it is virtually side effect free. I took wellbutrin but had a bad reaction to it. Was on effexor for a year (nightmare drug). Lexapro is great. Just calms me down with no side effects. And on only 5mg. I am all for it. And think it can't hurt to try something because it might be just the right thing.
> For several years I have been taking Wellbutrin 150mg and Celexa 20mg. That has been OK, except for the sexual side effect which I found a way to work around (see earlier post). My doctor suggested changing the Celexa to Lexapro 10mg. So far, (about a week) I'm not convinced. Some headache and a case of nerves, like the way too much caffiene feeling. So, unless things change, it will be back to Celexa for me.
> PS - Happy Thanksgiving - tomorrow I turn 62, and exactly half those years have been spent taking, off and on, some kind of depresion medication.